# SDR SIMA201911143004

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 35,019 hours, 31,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED R/H WING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD.
